# SDR N6WA2015011203

- Difficulty date: January 12, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,510 hours, 17,638 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING OVER HEAT WARNING MSG.  R & R RT INBD TEMP SENSOR IAW AMM 30-12-06.  OPERATIONS CHECKED GOOD AT THIS TIME.
